# SDR DALA1252000671

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 64,918 hours, 29,456 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE EMERGENCY LIGHT AT SEAT 3C INOPERATIVE.  FOUND BROKEN WIRE UNDER SEAT INTHE MIDDLE OF RUN.  REPAIRED BROKEN WIRE IAW WSPM 20-30.  LIGHT CHECKS OK.
